# SDR ASOA2015072313494

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR ANGLES AT SERVICE DOOR LOWER SILL FLOOR PROTECTOR CORRODED.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-002-A01 INTERGRANULA CORROSION.  REMOVED 4 EA SERVICE DOOR CLIP ANGLES AT WEB PROTECTORS IAW SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE CLIP ANGLES AT SERVICE DOOR WEB FLOOR PROTECTORS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  LOCATED AND DRILLED HOLES IN NEW SERVICIBLE FLOOR PROTECTOR CLIPS 4 EACH IAW SRM 51-40-11-001-001-A01.
